# SDR DXTA2015122906144

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N223QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 86
- Aircraft time: 7,325 hours, 4,248 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

UPON ARRIVING AT THE AIRPORT, NOTICED A MUSTY & OILY ODOR IN THE CABIN & COCKPIT.  THIS SMELL PERSISTED & BECAME STRONGER WITH APU USAGE & WHILE INFLIGHT.  UPON LANDING WE BOTH FELT A BURNING SENSATION IN BOTH OUR EYES.  THE OILY ODOR IS MUCH STRONGER IN THE COCKPIT THAN THE CABIN.  R & R APU IAW AMM 49-10-01-900-802.  OPERATIONAL & LEAK CHECKS WERE SATISFACTORY.  ALSO COMPLIED WITH CHECK & DECONTAMINATION OF THE AIR CONDITIONING SYS AFTER POLLUTION, WORK DONE IAW AMM 05-50-00-700-801.
